# SDR CA050322007

- Difficulty date: March 21, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 23,870 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Warning Light
- Location: Nose Wheel
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ROLL THE PILOT DISCONNECTED THE NOSE WHEEL STEERING.  THE NOSE WHEEL STEERING FAIL LIGHT CAME ON YET DID NOT FADE OUT LIKE IT SHOULD.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT TAXIED BACK TO THE TERMINAL.  ON THE WAY BACK TOTHE TERMINAL THE LIGHT WENT OUT.  THE AIRCRAFT WAS INSPECTED AND MAINTENANCE COULD NOT DUPLICATE THE DEFECT.  NO FURTHER INCIDENTS HAVE BEEN ENCOUNTERED.
